# SDR YENA2025072100739

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N994JL
- Make and model: Airbus A321-231
- Aircraft serial: 08185
- Aircraft time: 25,859 hours, 8,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293107
- Part serial: M9397
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 26,271 hours, 6,911 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLT#462, SJU-BOS. INADVERTENT SLIDE DEPLOYMENT L3 DOOR; REMOVED AND REPLACED L3 DOOR SLIDE. REF AMM 25-62-47.
